# SDR CDNA20191226002

- Difficulty date: December 26, 2019
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N258MR
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258258
- System (JASC): 2100 · Air Conditioning System
- Part: Mixing Valve
- Part number: 321378811
- Part serial: 1082
- Condition: Bent
- Location: Rear Equipment B
- Part time: 8,671 hours, 7,023 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, M
- Precautionary procedure: B, H

## Discrepancy

PILOTS REPORT "REAR BAY OVERHEAT" ANNUNCIATOR ILLUMINATED DURING CRUISE FLIGHT. DESCENT WAS REQUESTED BUT NOT AUTHORIZED BY ATC, SO AN EMERGENCY WAS DECLARED IN ORDER TO DESCEND. WARNING LIGHT EXTINGUISHED A SHORT TIME AFTER DESCENT WAS COMPLETED.   INSPECTION OF THE VALVE REVEALED A SEVERE WARP AT THE FLANGE CONNECTING THE LP AND HP DUCTS FROM THE ENGINE. SEVERAL STUDS WERE SHEARED AT FLANGE.
